# SDR U2RA2022072800031

- Difficulty date: July 15, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 106,498 hours, 15,911 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 224M4761539
- Part serial: 1099
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE WAS FOUND ON  NO.3  ENG  RH CORE COWL (P/N:224M4761-539, S/N:  1099)  FWD FRAME EXISTING REPAIR. THE PERMANENT REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING,  LNC'S ENGINEERING ORDER 22089-7, REV LR, WHICH WAS APPROVED BY FAA FORM 8110-3 DATED ON JUNE 29, 2022.  DETAILS WERE DOCUMENTED IN HAECO XIAMEN'S NRC KVL7326.
